Take A Multivitamin After Recovering From Leprosy?

Illustration of Take A Multivitamin After Recovering From Leprosy?
Illustration: Take A Multivitamin After Recovering From Leprosy? cdn-b.medlife.com

Hello evening, I am a 24 year old revelation. Thank God, I recently recovered from skin disease (leprosy). But after I get tired of my body ache and I want to restore it by taking a multivitamin c # v # plek 2x a day every morning and night before going to bed? Is it okay or not? Thank you

1 Answer:

Walaikumsalaam, good morning Wahyu ...

Seeing that the name of the multivitamin that you mention is not written clearly and to avoid inaccurate interpretations of the multivitamin you mean, we will not discuss one multivitamin brand in particular, but we will discuss mulivitamins in general, okay?

In certain special conditions, one of which is for people who have just recovered from illness, the intake of additional vitamins from outside in the form of a multivitamin may indeed be needed. However, keep in mind that consumption of multivitamins cannot be the only fulfillment of nutritional needs and is not a complete substitute for food. So, the nature of multivitamins is only as a complement and enhancer of food intake. You still have to meet your nutritional needs from the foods you consume.

Multivitamins are supplements that contain three or more vitamins and minerals. These vitamins and minerals have different dosages for each brand, but generally these doses are still tolerable, so they don't pose a bad risk to health as long as they are consumed according to the rules. What you need to pay attention to before taking a multivitamin supplement includes:

make sure that the multivitamin is registered with the Food and Drug Administration (BPOM) make sure that the multivitamin you consume contains basic vitamins and minerals, namely vitamins A, B complex, C, D, E, K, biotin, potassium, folic acid, iodine , selenium, manganese, and iron follow the recommendations for consumption listed on the multivitamin package. Avoid taking a multivitamin more than the recommended dose because it can be harmful to health, make sure that you read carefully about the drinking rules, side effects, and drug interactions that can be caused by taking the multivitamin make sure that you are not allergic to the ingredients contained in the multivitamin

If you are currently taking certain drugs under the doctor's recommendation, then you should consult the doctor about the use of the multivitamins you want to take because some multivitamins and drugs can interact with each other.

Here are some of our helpful articles:

Recommended levels of vitamins per day that you need to pay attention to before taking a multivitamin

That's all, hope this helps ...

: by

Related Question

The Cause Is Often Feel Lonely, Anxious And Irritable?

The Cause Is Often Feel Lonely, Anxious And Irritable?

(1 year ago)

good afternoon, mey... Read more

How To Reduce Excessive Lust?

How To Reduce Excessive Lust?

(10 months ago)

hello I want to ask here a drug for lowering libido for hypersexes, please help.... Read more

Can I Consume Instant Noodles When I Have A Fever?

Can I Consume Instant Noodles When I Have A Fever?

(11 months ago)

Assalamualaikum doctor, when a fever is eating instant noodles allowed?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *